The robustness of strong stability of positive homogeneous difference equations

The Anh Bui*, Dang Xuan Thanh Duong

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study the robustness of strong stability of the homogeneous difference equation via the concept of strong stability radii: complex, real and positive radii in this paper. We also show that in the case of positive systems, these radii coincide. Finally, a simple example is given.

Original languageEnglish
Article number124269
Pages (from-to)1-12
Number of pages12
JournalJournal of Applied Mathematics
Volume2008
DOIs
Publication statusPublished - 2008
Externally publishedYes

Fingerprint Dive into the research topics of 'The robustness of strong stability of positive homogeneous difference equations'. Together they form a unique fingerprint.

Cite this